# SDR ASAA0080503

- Difficulty date: August 11, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 660, THE FORWARD 7 EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING HARNESS AT ROW 3 AND THE EMERGENCY EXIT LIGHTS OPERATED NORMALLY.  (M)
